# SDR 2007UALA04082

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 57,677 hours, 31,602 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307149
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ON FIRE TEST NORMAL TEST WITH NR 2 ENG OVHT DET SWITCH PLACED IN "A" POSITION.    SUSPECT FIRE DETECTION MODULE FAULTY.  REPLACED FIRE DETECTION MODULE OPS CHECK GOOD.  AC OK FOR SERVICE.
